Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


5 years and counting
Jan 13, 2009

Hello Dr Young hope your holidays have been great it has been awile. I started back in may of 2004 with a vl of 40000.00 and a tcell of 12 my doc put me on atripla everything been going great man still kicking one little concern my tcells got to 297 once then the last year they have been around the 250 range is this as high as I will get and is there something else I can do to try and boost them up. Thank you for what you guys do and may God bless us all!

Response from Dr. Young

Hello and thanks for your post and words of thanks.

Sounds like you've had a fantastic response to Atripla. I'd just keep on with the adherence, focus on other aspects of your health (diet, exercise, smoking, drug use). CD4s usually continue to rise over years, if sometimes imperceptibly.

Whether your CD4s ever get to 350 or 500, know that once your CD4s are above 200, your risk of having major complications is vanishingly low and that your health should remain excellent.

Be well, BY



Previous
Truvada/Stockrin taken seperately
Next
Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement